# SDR SWAA2022120668620

- Difficulty date: November 8, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 947 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT BULKHEAD SUPPORT AT BS 947, RBL 20 - LBL 10,  WL 179.   REMOVED THE BULKHEAD SUPPORT  IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED A NEW SUPPORT IAW SRM 51-40-05 AND DWG  149A8118.   INSTALLED THE NEW SUPPORT IAW SRM 51-40-02-0G-0 AND DWG 149A8110.
